×

Found 29 Documents (Results 1–29)

100
MathJax

Characterization of the pseudovariety generated by finite monoids satisfying \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1344.20074

Proc. Steklov Inst. Math. 292, Suppl. 1, S245-S252 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 1, 197-204 (2015).
MSC:  20M10 20M07
PDF BibTeX XML Cite
Full Text: DOI

On the pseudovariety generated by all finite monoids satisfying \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1320.20056

Proc. Steklov Inst. Math. 288, Suppl. 1, S156-S161 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 215-220 (2014).
PDF BibTeX XML Cite
Full Text: DOI

The structure of finite monoids satisfying the relation \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1316.20067

Proc. Steklov Inst. Math. 287, Suppl. 1, S134-S144 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 4, 181-191 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Free profinite semigroups over semidirect products. (English. Russian original) Zbl 0847.20055

Russ. Math. 39, No. 1, 1-27 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 1(392), 3-31 (1995).
Reviewer: P.Zalesskij (Wien)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software